# SDR SWAA2018072323634

- Difficulty date: June 26, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A32103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BUTT SPLICE INTERNAL DOUBLER CORRODED AT BS 887, STR 27L.  REPAIRED DOUBLER IAW EA AND ER.
